# SDR SWAA2019072535277

- Difficulty date: July 10, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT SPAR FIXED PANEL BETWEEN #5 SPOILER AND GROUND SPOILER SUPPORT RIB CRACKED IN RADIUS.  R&R SUPPORT RIB IAW DWG & SRM.
